# SDR DL757100582

- Difficulty date: January 23, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 62,849 hours, 29,193 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Structure
- Condition: Damaged
- Location: Bs 620 S16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 620 AT STR 16L CREASE AT SHEAR TIE AND DENT AT STRINGER 6" AFT / REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR AT SAA SAT REF NON ROUTINE 150382
